BibTeX record journals/jaciii/DingLCC07

download as .bib file

@article{DBLP:journals/jaciii/DingLCC07,
  author    = {Guoli Ding and
               Robert F. Lax and
               Peter P. Chen and
               Jianhua Chen},
  title     = {Asymptotic Behavior of Linear Approximations of Pseudo-Boolean Functions},
  journal   = {{JACIII}},
  volume    = {11},
  number    = {4},
  pages     = {403--409},
  year      = {2007},
  url       = {https://doi.org/10.20965/jaciii.2007.p0403},
  doi       = {10.20965/jaciii.2007.p0403},
  timestamp = {Sun, 28 May 2017 13:24:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jaciii/DingLCC07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics